Record number :
709923
Title of article :
Remarks on KKM maps and applications
Author/Authors :
Cho، Yeol Je نويسنده , , Kim، Jong Kyu نويسنده , , Lee، Byung Soo نويسنده ,
Issue Information :
روزنامه با شماره پیاپی 0 سال 2009
Pages :
8
From page :
1
To page :
8
Abstract :
Applying a KKM theorem on convex spaces, we obtain new non-compact versions of the Fan-Browder fixed point theorem, almost fixed point theorems, Fanʹs minimax theorem and coincidence theorem. Moreover, we add improved versions of the Von Neumann type minimax principle and the Ky Fan type minimax inequality. Our new results generalize corresponding known ones.
Journal title :
Journal of Advanced Research in Applied Mathematics
Journal title :
Journal of Advanced Research in Applied Mathematics
Serial Year :
2009
Link To Document :
بازگشت